# SDR YENA2025123001287

- Difficulty date: December 27, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N583JB
- Make and model: Airbus A320-232
- Aircraft serial: 02150
- Aircraft time: 82,933 hours, 29,648 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Sill
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION LOWER SILL DOOR LOC AFT POSITION ON BULK CARGO COMPARTMENT ( CPCP FINDING); REF AEROMAN WO 2025 278/1 NR 2025-623038 REMOVED AND REPLACED DOOR SILL BEAM LOCATED BTW FR60 THRU FR62, AT LEVEL STR38R, IN BULK CARGO COMPARTMENT I.A.W. A320 SRM 53-41-49-300-002 AND DRAWING E5374323; THIS REPAIR IS CATEGORY A,
 WITHOUT FURTHER MAINTENANCE REQUIRED.
